RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 3, Pages 381–388 (Mi mz7756)  

This article is cited in 2 scientific papers (total in 2 papers)

An estimate of the curvature of level curves in a class of univalent functions

V. V. Chernikov

Tomsk State University

Abstract: In this note a class of normalized functions which are univalent in the unit disk is considered. An exact solution of the problem of an upper estimate of curvature of level curves for functions of this class is obtained. In particular, an exact solution of this problem for univalent functions with real coefficients at the points of the interval $(0,1)$ is obtained.

Full text: PDF file (553 kB)

English version:
Mathematical Notes, 1976, 19:3, 232–236

Bibliographic databases:

UDC: 513.8
Received: 07.01.1975

Citation: V. V. Chernikov, “An estimate of the curvature of level curves in a class of univalent functions”, Mat. Zametki, 19:3 (1976), 381–388; Math. Notes, 19:3 (1976), 232–236

Citation in format AMSBIB
\Bibitem{Che76}
\by V.~V.~Chernikov
\paper An estimate of the curvature of level curves in a~class of univalent functions
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 3
\pages 381--388
\mathnet{http://mi.mathnet.ru/mz7756}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=409785}
\zmath{https://zbmath.org/?q=an:0338.30011|0334.30010}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 3
\pages 232--236
\crossref{https://doi.org/10.1007/BF01437856}


Linking options:
  • http://mi.mathnet.ru/eng/mz7756
  • http://mi.mathnet.ru/eng/mz/v19/i3/p381

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Kopanev, “Zametka o krivizne linii urovnya otnositelno konformnogo otobrazheniya”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2013, no. 3(23), 34–36  mathnet
    2. I. A. Aleksandrov, S. A. Kopanev, “Problema otsenki krivizny linii urovnya pri konformnykh otobrazheniyakh kruga”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2013, no. 6(26), 5–17  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:112
    Full text:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020